ADVERTISEMENT

Q. What does increased IgE and immunodeficiency states in report indicate?

Answered by
Dr. Dheeraj Kumar Jonnalagadda
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 22, 2018

Hello doctor,

Today I received my blood report online. And in that, it is mentioned that my IgE serum level is increased by 4 %. And also there is an increase in the level of atopic/non-atopic allergy, hyper IgE syndrome, parasitic infections, IgE myeloma, pulmonary aspergillosis, immunodeficiency states, and autoimmune diseases. So please tell me what the report says.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

You have not mentioned that reason for which you got this test done. Anyways most of the doctors send for this investigation considering allergy (to dust particles) in the blood. Hence, the test was done and the report suggested mild elevation of serum IgE which indicates you have a little affinity for dust allergy but this is not a very significant rise hence take precautions by avoiding dust, regular usage of masks or handkerchiefs, keeping your pillow covers and bed sheets clean.


The Probable causes:

Allergy.

Investigations to be done:

Vitamin D levels.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Had an allergy blood test. Are the numbers ranging between 0 and 0.75 kU/L normal?

An allergic shiners under both eyes (light purple color, very puffy) ... Your symptoms correlate with allergic rhinitis and it is sequelae ...   Read full

I have itching in different parts of my body. Is it some kind of an allergy?

.. to have severely elevated IgE levels which are pointing towards an atopy or an allergy. There must have been some offending agents that have caused this reaction. We must find out what has caused the allergy in you. This can be achieved by a com...   Read full

I heard one of the reasons for psoriasis is lack of Vitamin D. Is it true?

Is my heartburn and nausea being caused from taking opiates for 2 weeks or because I might be pregnant? I have only had heartburn during pregnancy before.   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask an Allergy Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.